MAUDE Adverse Event Report: FOUNTAIN®; CATHETER, CONTINUOUS FLUSH

FOUNTAIN®; CATHETER, CONTINUOUS FLUSH
Model Number 00884450011676
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that after placing anticoagulation in a left iliac venous indwelling catheter to maintain vascular access, the patient developed a high fever.Blood culture came back positive due to long term use of the device.The catheter was removed and antibiotics administered.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
FOUNTAIN®
Common Device Name
CATHETER, CONTINUOUS FLUSH
MDR Report Key12700111
Report Number1721504-2021-00076
Device Sequence Number1467492
Product Code KRA
UDI-Device Identifier00884450011676
UDI-Public00884450011676
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2024
Device Model Number00884450011676
Device Catalogue NumberFIS4-135-50SQ/CN
Device Lot NumberH2069858
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;